# SDR SWAA2015013036223

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 69,620 hours, 65,656 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON COVER BRACKET CRACKED.  R & R BRACKET IAW SRM.
